Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 376, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 3, 2011, 8:56 PM CDT for Christian County, Douglas County, Webster County, Missouri. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2011, 8:56 PM CDT (01:56 UTC)
- Expired
- Jul 3, 2011, 9:40 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, MO, Douglas County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 9:34 PM CDT | TSTM WND DMG | 11 Wsw Ava, MO | TREE WAS REPORTED DOWN ACROSS HIGHWAY 76 AT BEAVER CREEK NEAR THE HIGHWAY 76 AND HIGHWAY T INTERSECTION. |
| Jul 3, 9:50 PM CDT | TSTM WND DMG | 11 Wsw Ava, MO | TREE WAS REPORTED DOWN ACROSS HIGHWAY 76 AT BEAVER CREEK NEAR THE HIGHWAY 76 AND HIGHWAY T INTERSECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1294 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2039 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
473
WUUS53 KSGF 040156
SVRSGF
MOC043-067-225-040300-
/O.NEW.KSGF.SV.W.0376.110704T0156Z-110704T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
856 PM CDT SUN JUL 3 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
WESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1000 PM CDT.
* AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR SPARTA...OR 7 MILES EAST OF OZARK...MOVING
EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE BRUNER...CHADWICK...CHRISTIAN CENTER...
DOGWOOD...ELKHEAD...GOODHOPE...KELTNER...LINDEN...OLDFIELD...ROME
AND SPARTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3685 9317 3709 9319 3710 9313 3709 9307
3711 9306 3715 9269 3683 9271
TIME...MOT...LOC 0156Z 261DEG 12KT 3699 9306
WIND...HAIL 60MPH 1.00IN
$$
LINDENBERG2 follow-up statements
090
WWUS53 KSGF 040223
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 PM CDT SUN JUL 3 2011
MOC043-067-225-040300-
/O.CON.KSGF.SV.W.0376.000000T0000Z-110704T0300Z/
CHRISTIAN MO-DOUGLAS MO-WEBSTER MO-
923 PM CDT SUN JUL 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN WEBSTER...WESTERN DOUGLAS AND EASTERN CHRISTIAN
COUNTIES...
AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR BRUNER...OR 14 MILES EAST OF
OZARK...MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BRUNER...CHADWICK...DOGWOOD...ELKHEAD...
GOODHOPE...KELTNER...OLDFIELD AND ROME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3685 9309 3709 9307 3711 9306 3715 9269
3683 9271
TIME...MOT...LOC 0223Z 261DEG 12KT 3700 9295
WIND...HAIL 60MPH 0.75IN
$$
LINDENBERG579
WWUS53 KSGF 040240
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
940 PM CDT SUN JUL 3 2011
MOC043-067-225-040249-
/O.CAN.KSGF.SV.W.0376.000000T0000Z-110704T0300Z/
CHRISTIAN MO-DOUGLAS MO-WEBSTER MO-
940 PM CDT SUN JUL 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WEBSTER...WESTERN
DOUGLAS AND EASTERN CHRISTIAN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED
AND THE WARNING HAS BEEN CANCELLED.
LAT...LON 3685 9309 3709 9307 3711 9306 3715 9269
3683 9271
TIME...MOT...LOC 0239Z 261DEG 12KT 3701 9288
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 6:27 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 3, 6:27 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 627 PM CDT SUN JUL 3 2011 ...UPDATE TO AVIATION AND MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... CONVECTION CONTINUING TO PERCOLATE THIS EVENING ALONG WHAT APPEARS TO BE THE COLD FRONT...MODIFIED BY NUMEROUS OUTFLOW BOUNDARIES...DROPPING SOUTH OVER CENTRAL/SOUTHERN MISSOURI. ADDITIONAL STORMS HAVE FORMED AS PARCELS ARE LIFTED OVER THE OUTFLOW/FRONTAL BOUNDARY...AND EXPECT THIS TREND TO CONTINUE FOR ABOUT THE NEXT HOUR OR SO...LIKELY TO AROUND THE I-44 CORRIDOR. EVENTUALLY...EXPECT TO SEE BOUNDARY LATER COOLING AND SUBSEQUENT SURFACE BASED PARCEL STABILIZATION TO TAKE HOLD...WITH CONVECTION DIMINISHING AFTER SUNSET. UNTIL THAT TIME THOUGH...ISOLATED SEVERE STORMS WILL BE POSSIBLE...WITH HAIL TO THE SIZE OF QUARTERS AND WINDS TO 50-60 MPH. BOXELL .PREV DISCUSSION... /ISSUED 130 PM CDT SUN JUL 3 2011/ A WEAK FRONT STALLED OVER CNTRL MO/EAST CNTRL KS...AND HAS BECOME REINFORCED BY RAIN COOLED AIR TO SOME EXTENT. THIS HAS KEPT MOST OF THE FCST AREA IN THE HOT/MUGGY AIR. TEMPERATURES ARE AGAIN APPROACHING 100 DEG F AT KJLN AND ARE IN THE LOW/MID 90S ELSEWHERE. LIKE YESTERDAY LOWER DEW POINTS ARE KEEPING HEAT INDEX VALUES FROM GETTING WAY OUT OF HAND...GENERALLY IN THE MID/UPPER 90S AT AIRPORT SITES AT 1 PM. CLOUD COVER AND CUMULUS DEVELOPMENT IS NOW HELPING TO SLOW THE UPWARD DIURNAL TEMPERATURE TREND...BUT MOST AREAS SHOULD SEE 100 TO 105 DEG F HEAT INDEX VALUES BY LATE THIS AFTERNOON. A SHORTWAVE OVER EASTERN NEB/EASTERN KS WITH CONVECTIVE CLUSTER AHEAD OF IT OVER NORTHERN/CENTRAL MO WILL SHIFT E-SE THIS AFTERNOON/TONIGHT. LOW LEVEL BOUNDARIES SOUTH OF THE CONVECTION INTO WESTERN MO MAY SERVED AS A TRIGGER FOR CONVECTION THIS AFTERNOON. STRONG/SEVERE CONVECTION HAS SKIRTED THE FAR NORTHERN CWFA WITH THIS FEATURE...BUT WITH CONVECTIVE TEMPERATURE BEING REACHED...MAY SEE DEVELOPMENT ALONG THIS BOUNDARY SHORTLY. ELSEWHERE...ISOLD PULSE STORMS ARE AGAIN UNDERWAY OVER THE MO OZARKS. GIVEN THE STRONG INSTABILITY WITH RUC PROGGED SOUNDINGS INDICATING 3000 J/KG MLCAPES AND WITH SOME MID LEVEL DRY AIR (20-25 DEG K THETA-E DIFFERENTIAL SFC-700/500MB)...HAIL/WIND WILL BE THE MAIN STORM THREATS THROUGH THIS EVENING. THE SHORTWAVE IS PROGGED TO MOVE SLOWLY SOUTHEAST TO THE BOOTHEAL REGION BY 05/0000Z...SO OVERNIGHT CONVECTION NEAR OR JUST NORTH- EAST OF THE CWFA WILL BE POSSIBLE THROUGH TONIGHT WHERE LOW LEVEL CONVERGENCE IS MAXIMIZED. HAVE HIGHEST POPS OVER CNTRL MO TO COVER THIS. ONCE THE SHORTWAVE MOVES E-SE OF THE REGION...WE MAY GET A BREAK IN THE CONVECTION TUE-TUE EVENING. BUT WITH MORE ABUNDANT SUNSHINE...PROGGED HEAT INDEX VALUES REACH THE 100-105 DEG F TUE AFTERNOON. WITH THE MAIN UPPER RIDGE AXIS OVER THE WESTERN CONUS...ANOTHER SHORTWAVE AND ASSOCIATED SFC FRONT WILL MOVE THROUGH THE REGION WED-WED NIGHT WITH ADDITIONAL CHANCES FOR TSTMS. AFTER THAT...SOME NIGHTTIME CONVECTION MAY AFFECT AREAS NORTH OF THE FRONT...GENERALLY FAVORING THE SW AND SOUTHERN CWFA DEPENDING ON WHERE THE BAROCLINIC ZONE SETS UP. IN LATER PERIODS...BOTH THE GFS AND ECMWF INDICATE THE UPPER RIDGE BUILDING BACK TO THE NORTHEAST INTO THE AREA BY NEXT WEEKEND. DSA && .AVIATION... FOR THE 00Z TAFS... UNCERTAIN SHORT TERM FORECAST FOR THE TERMINALS...AS TSRA OVER SOUTH CENTRAL MISSOURI CONTINUES TO BUILD SOUTH ALONG SEVERAL OUTFLOW BOUNDARIES. HAVE DOUBTS AS TO HOW FAR SOUTH CONVECTION WILL DEVELOP BEFORE EVENING STABILIZATION TAKES HOLD. AS SUCH...HAVE ONLY INDICATED CB GROUPS IN THE TAFS FOR THIS EVENING ATTM...BUT MAY NEED TO AMEND IF TSRA GETS CLOSE TO THE TERMINALS. VFR CONDITIONS CAN BE EXPECTED OUTSIDE OF TSRA...WITH MVFR AND PERHAPS OCCASIONAL IFR WITHIN TSRA. WINDS WILL REMAIN LIGHT TONIGHT AND TOMORROW...GENERALLY FROM THE EAST TO NORTHEAST ONCE THE MODIFIED COLD FRONT PASSES. ON MONDAY...EXPECT TO SEE ADDITIONAL CONVECTION FORM BY AFTERNOON...AND HAVE INCLUDED CB GROUPS AFTER 18Z TOMORROW. BOXELL && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 3, 7:37 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 737 PM CDT SUN JUL 3 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 737 PM CDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. LIMITED TO ELEVATED EXTREME HEAT RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING HOURS. STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING WINDS TO 50 MPH...HAIL TO THE SIZE NICKLES...AND FREQUENT CLOUD TO GROUND LIGHTNING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW SHORT LIVED SEVERE THUNDERSTORMS MAY DEVELOP...PRODUCING HAIL TO THE SIZE OF QUARTERS AND WINDS TO 60 MPH. MANY OF THE THUNDERSTORMS WILL BEGIN TO DISSIPATE WITHIN A HOUR OR TWO OF SUNSET. HEAT INDICES ACROSS EXTREME SOUTHERN AND SOUTHWESTERN MISSOURI WILL REMAIN ELEVATED IN THE UPPER 90S THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...A FEW STRONG TO SEVERE...WILL BE POSSIBLE AGAIN MONDAY. ANOTHER FRONT MOVING SOUTH THROUGH THE REGION WILL BRING ADDITIONAL THUNDERSTORM CHANCES WEDNESDAY AND THURSDAY. NEAR OR ABOVE NORMAL TEMPERATURES CAN BE EXPECTED FOR THE UPCOMING WEEK. HEAT INDEX VALUES ARE EXPECTED TO REACH 100 TO 105 TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED THIS EVENING. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVED SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Special weather statement, Jul 3, 7:41 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 PM CDT SUN JUL 3 2011
MOZ089-090-094-040130-
GREENE MO-DADE MO-LAWRENCE MO-
741 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAWRENCE...
NORTHWESTERN GREENE AND SOUTHEASTERN DADE COUNTIES UNTIL 830 PM
CDT...
AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ASH GROVE...OR 13 MILES SOUTHEAST OF
GREENFIELD...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ASH GROVE...BOIS D'ARC...CAVE SPRINGS...
EVERTON...NORTHWESTERN SPRINGFIELD...SACVILLE...WALNUT GROVE AND
WILLARD.
INTERSTATE 44 BETWEEN MILE MARKERS 61 AND 73 WILL ALSO BE IMPACTED BY
THIS STORM.
PEOPLE IN NORTHEASTERN LAWRENCE...NORTHWESTERN GREENE AND
SOUTHEASTERN DADE COUNTIES...INCLUDING EVERTON...ASH GROVE...WILLARD
AND SPRINGFIELD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3723 9376 3741 9377 3742 9334 3742 9333
3719 9337
TIME...MOT...LOC 0041Z 270DEG 15KT 3731 9363
LINDENBERGSpecial weather statement, Jul 3, 8:01 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 801 PM CDT SUN JUL 3 2011 MOZ094-102-103-040145- BARRY MO-STONE MO-LAWRENCE MO- 801 PM CDT SUN JUL 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARRY...NORTHWESTERN STONE AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL 845 PM CDT... AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF VERONA...OR 4 MILES EAST OF MONETT...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE AURORA...CRANE...ELSEY...FREISTATT... HURLEY...JENKINS...MADRY...MCDOWELL...MONETT...PLEASANT RIDGE... VERONA AND WHEELERVILLE. PEOPLE IN NORTHEASTERN BARRY...NORTHWESTERN STONE AND SOUTHEASTERN LAWRENCE COUNTIES...INCLUDING VERONA AND AURORA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3696 9346 3673 9355 3687 9398 3704 9391 TIME...MOT...LOC 0102Z 288DEG 12KT 3693 9384 LINDENBERG
Local storm report, Jul 3, 8:15 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM FLOOD STRAFFORD 37.27N 93.12W
07/03/2011 GREENE MO LAW ENFORCEMENT
STRAFFORD POLICE REPORT MINOR FLOODING...ONE TO TWO
INCHES OF STANDING WATER IN TOWN. DITCHES FULL.
&&
BOXELLSpecial weather statement, Jul 3, 8:29 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 829 PM CDT SUN JUL 3 2011 MOZ094-095-102>104-040215- CHRISTIAN MO-BARRY MO-STONE MO-TANEY MO-LAWRENCE MO- 829 PM CDT SUN JUL 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARRY...NORTHERN STONE...NORTHWESTERN TANEY...SOUTHEASTERN LAWRENCE AND SOUTHWESTERN CHRISTIAN COUNTIES UNTIL 915 PM CDT... AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CRANE...OR 8 MILES SOUTHEAST OF AURORA... MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE CHESTNUTRIDGE...CHRISTIAN CENTER... CRANE...ELSEY...GALENA...HIGHLANDVILLE...HURLEY...MARIONVILLE...PONCE DE LEON...SPOKANE AND WHEELERVILLE. PEOPLE IN NORTHEASTERN BARRY...NORTHERN STONE...NORTHWESTERN TANEY... SOUTHEASTERN LAWRENCE AND SOUTHWESTERN CHRISTIAN COUNTIES...INCLUDING CRANE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3696 9315 3672 9322 3684 9372 3702 9367 TIME...MOT...LOC 0129Z 283DEG 16KT 3691 9358 LINDENBERG
Local storm report, Jul 3, 8:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND DMG 4 WNW PITTSBURG 37.43N 94.77W
07/03/2011 CRAWFORD KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS POWERLINES AND POLES DOWN NEAR
THE INTERSECTION OF 560TH AVE. AND 190TH ST.
&&
JTKLocal storm report, Jul 3, 8:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
844 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND DMG 2 WSW PITTSBURG 37.40N 94.74W
07/03/2011 CRAWFORD KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED TREE DOWN ON POWERLINES NEAR THE
INTERSECTION OF EAST 540TH AVE. AND SOUTH 200TH ST.
&&
JTKThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:10 PM CDT | Special Weather Statement | SGF | Cedar | 35 min |
| Jul 3, 7:41 PM CDT | Special Weather Statement | SGF | Greene | 49 min |
| Jul 3, 8:01 PM CDT | Special Weather Statement | SGF | Barry | 44 min |
| Jul 3, 8:08 PM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Jul 3, 8:29 PM CDT | Special Weather Statement | SGF | Stone | 46 min |
| Jul 4, 2:46 AM CDT | Special Weather Statement | SGF | Greene | 44 min |
| Jul 4, 4:28 AM CDT | Special Weather Statement | SGF | Douglas | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.